# SDR AWXA200300454

- Difficulty date: April 23, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 3 INCH CRACK WAS FOUND ON CUSP WEB AT BS 1003, LBL 62.  MAINTENANCE REMOVED CRACKED CUSP WEB AND ATTACH ANGLE AT BS 1003, LBL 62; FABRICATED A NEW REPLACEMENT WEB; INSTALLED REPAIR WEB AND REMOVED ATTACH ANGLE IAW B737-300 SRM 51-40-02 PG 11-12.
